Research ArticleOpen accessIn the abstractDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,421 accessesView PDFCite
13 articles for “Fixed Point Theorem”
Set a search alertResearch ArticleOpen accessIn the abstractRobust Decentralized Control of Unified Power Flow ControllerHossein Shayeghi, Ali AbdolalipourAmerican Journal of Applied Sciences, Vol. 6, Issue 4 · 30 Apr 2009 · 7,151 accessesView PDFCite
Research ArticleOpen accessIn the abstractDesign of Robust Decentralized Control for UPFC Controller Based on Structured Singular ValueSeyed Abbas Taher, Shahabeddin Akbari, Ali Abdolalipour, Reza HemattiAmerican Journal of Applied Sciences, Vol. 5, Issue 10 · 31 Oct 2008 · 7,032 accessesView PDFCite